# SDR SWAA2022031571078

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 987 WL 208 RBL 40 FLOOR WEB IS CORRODED. / [01] DAMAGE FOUND AT CABIN FLOOR WEB BS 987; RBL 40; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED CABIN FLOOR WEB BS 986 - 1016 RBL 40; WL 208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW FLOOR WEB P/N 147A5744U14 ; IAW SRM 51-40-05 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED R/H CABIN FLOOR WEB FROM 986.5-BS1016 RBL 38 IAW SRM 51-40-02 AND IAW DWG#147A5730;[07] VERIFIED CORRECTIVE ACTION #6;[08] PART REMOVAL INFO;[09] VERIFIED TASK COMPLETE
